Announcement

Collapse
No announcement yet.

hair loss

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • hair loss

    i still need help on hair loss
    i don't know what to do????


    will cutting back on the elmiron (maybe 1 or 2 per day) help?

    i heard stopping emliron for two weeks..and going back on will stop the hair loss??

    any ideas before i go bald?
    Quit ELMIRON due to hair loss
    Cystoprotek ROCKS!

    find me on FACEBOOK -
    search my email [email protected]

    Current Meds:
    AM Cystoprotek & ATARAX 50mg
    Dinner CYSTOPROTEK
    PM Elavil 25mg


  • #2
    I moved your post to the correct board, hope this helps you get some answers

    Comment


    • #3
      I am so sorry you are having hair loss. I didnt even realise this medication can cause hair loss??
      I would recomend taking a herbal medication to help with the growth. (my step mum took a few supplements when she was recovering from cancer and they really helped her lots)!
      I know how terrible you must feel and I really hope you feel better soon!

      I know its easier said then done but try not to worry x
      Started with symptoms 2004 after a severe infection.
      Was diagnosed with IC Feb 2006 after cystoscopy.
      Diagnosed with vulvodyina and PN in july 2006.
      Dignosed with ME and IBS Oct 2006.
      Currently taking Amytriptaline 50mg, regular pain killers and birth control!
      Also doing IC diet and regular use of heat packs.
      Still struggling with IC and controling my symptoms so looking for some help

      also recently had abnormal pap, CIN III and just had LEEP done 2007

      Comment


      • #4
        I took elmiron for the better part of 2 years.. my hair loss seemed to be significant when I seen it in the tub, but it was not noticeable by anyone.. I still looked like I had a head full of hair.. I stopped taking it because it caused me massive headaches.
        'The will of God will never take you where the Grace of God will not protect you.'

        Comment


        • #5
          I've been taking Elmiron about a year and 3 months, and I'm the same as you tigger...when I wash my hair, it's coming out in handfuls, it seems, and the same when I get out of the shower and put any product in my hair...it comes out in handfuls...but it's not noticeable to anyone else (or everyone is lying to me, LOL).

          Maybe try washing your hair every other day if you are washing every day right now. Try and limit the product you put in your hair and try and limit the damage you cause (blow drying, curling, straightening). Lastly, try a vitamin especially for hair and nails like someone else recommended...just make sure it's not something that will interact with any of your meds. Also, maybe look to your hairdresser for advice, if it's someone you trust (otherwise, they just may try to sell you a bunch of useless crap).

          Good luck!
          Claudia

          ~Claudia

          "A heart is not judged by how much you love; but by how much you are loved by others."
          ~ The Wizard of Oz

          "If I ever go looking for my heart's desire again, I won't look any further than my own
          back yard. Because if it isn't there, I never really lost it to begin with!" ~ Dorothy


          Comment

          Working...
          X